| Model Number |
02.12.0312FR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Scar Tissue (2060)
| Date of Event |
04/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-apr-2023: lot 2005740: (b)(4) items manufactured and released on 12-aug-2020.Expiration date: 2025-07-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 1 year and 7 months after the primary surgery, the patient came in reporting stiffness and lack of motion due to the formation of excessive scar tissue.The surgeon removed scar tissue and revised the insert (same thickness of 12mm).The surgery was completed successfully.